MAUDE Adverse Event Report: DEPUY SPINE INC EXP 5.5 CORE IMPLANT 2,RODS; TRAY, SURGICAL INSTRUMENT

DEPUY SPINE INC EXP 5.5 CORE IMPLANT 2,RODS; TRAY, SURGICAL INSTRUMENT
Model Number 279792122
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: reporter is a synthes employee.A review of the receiving inspection (ri) for exp 5.5 core implant 2,rods was conducted identifying that lot number gc0007e17 was released in a single batch.Batch1: released on june 06, 2017 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Visual inspection: the exp 5.5 core implant 2,rods was received at us customer quality (cq).Visual inspection of the complaint device, it was observed that one screw and washer were missing from the device.One of the radel foot was observed to be broken and signs of normal wearing from heavy field usage were observed on the device.Dimensional inspection: a dimensional inspection is not relevant for this complaint due to the missing components and post-manufacturing damage.Document/specification review based on the manufactured date of the device, the current and manufactured to revision of drawings were reviewed: -base assembly ti & cocr rods investigation conclusion: this complaint could be confirmed.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during routine incoming inspection of a loaner set on an unknown date, it was observed that the bengal standard rasp caddy was broken.There is no known patient or hospital involvement.Upon manufacturer investigation, it was determined that one of the radel foot was observed to be broken and signs of normal wearing from heavy field usage were observed on the device.This report is for a expedium spine system rod case 5.5.This is report 1 of 1 for (b)(4).

Brand Name
EXP 5.5 CORE IMPLANT 2,RODS
Common Device Name
TRAY, SURGICAL INSTRUMENT
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6103142063
MDR Report Key13261254
Report Number1526439-2022-00094
Device Sequence Number4663495
Product Code FSM
UDI-Device Identifier10705034459851
UDI-Public(01)10705034459851
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number279792122
Device Catalogue Number279792122
Device Lot NumberGC0007E17
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2022
Initial Report FDA Received Date01/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BENGAL STANDARD RASP CADDY
Patient SexUnknown